# SDR MWEA010797

- Difficulty date: May 21, 2001
- Submitted: May 21, 2001
- Operation: Air carrier
- Aircraft: N501ME
- Make and model: Doug DC-9-32
- Aircraft serial: 47132
- Aircraft time: 70,138 hours, 59,910 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Channel
- Part number: 591013037
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK INDICATION DISCOVERED ON RADIOGRAPH RLB CRACK LOCATED ON RIGHT SIDE OF STRUCTURE UNDER LOWER VENTRAL DOOR JAMB PANEL.  REMOVED CRACKED CHANNEL, LOCATED, DRILLED AND INSTALLED NEW CHANNEL.
